Die Geodätischen von Positivitätsbereichen.

M. Koecher

Mathematische Annalen (1958)

  • Volume: 135, page 192-202
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Koecher, M.. "Die Geodätischen von Positivitätsbereichen.." Mathematische Annalen 135 (1958): 192-202. <http://eudml.org/doc/160611>.

author = {Koecher, M.},
journal = {Mathematische Annalen},
keywords = {module functions, automorphic functions, almost periodic functions},
language = {ger},
pages = {192-202},
title = {Die Geodätischen von Positivitätsbereichen.},
url = {http://eudml.org/doc/160611},
volume = {135},
year = {1958},

AU - Koecher, M.
TI - Die Geodätischen von Positivitätsbereichen.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 192
EP - 202
LA - ger
KW - module functions, automorphic functions, almost periodic functions
UR - http://eudml.org/doc/160611
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.